IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Geometry of unitary orbits of oblique projections
Autor/es:
ESTEBAN ANDRUCHOW, GUSTAVO CORACH, ALEJANDRA MAESTRIPIERI
Revista:
ACTA SCIENTIARUM MATHEMATICARUM (SZEGED)
Editorial:
János Bolyai Mathematical Institute
Referencias:
Lugar: Szeged; Año: 2010 vol. 76 p. 659 - 659
ISSN:
0001-6969
Resumen:
We study those orbits of oblique projections under the action of the full unitary group of a Hilbert space H, which are submanifolds of B(H). We also consider orbits under the Schatten unitaries, and obtain a partial characterization of the submanifold condition for these orbits. Finsler metrics are introduced, and the minimality of metric geodesics is investigated. unitaries, and obtain a partial characterization of the submanifold condition for these orbits. Finsler metrics are introduced, and the minimality of metric geodesics is investigated. unitaries, and obtain a partial characterization of the submanifold condition for these orbits. Finsler metrics are introduced, and the minimality of metric geodesics is investigated. H, which are submanifolds of B(H). We also consider orbits under the Schatten unitaries, and obtain a partial characterization of the submanifold condition for these orbits. Finsler metrics are introduced, and the minimality of metric geodesics is investigated.